Some remarks on category of the real line

Archive for Mathematical Logic 38 (3):153-162 (1999)
  Copy   BIBTEX


We find a characterization of the covering number $cov({\mathbb R})$ , of the real line in terms of trees. We also show that the cofinality of $cov({\mathbb R})$ is greater than or equal to ${\mathfrak n}_\lambda$ for every $\lambda \in cov({\mathbb R}),$ where $\mathfrak n_\lambda \geq add({\mathcal L})$ ( $add( {\mathcal L})$ is the additivity number of the ideal of all Lebesgue measure zero sets) is the least cardinal number k for which the statement: $(\exists{\mathcal G}\in [^\omega \omega ]^{\leq \lambda })(\forall{\mathcal F}\in [^\omega \omega ]^{\leq k})(\exists g\in{\mathcal G})(\exists h\in ^\omega \omega )(\forall f\in{\mathcal F})(\forall ^\infty n)(\exists u\in [g(n),g(n+1))(f(u)=h(u))$ fails



    Upload a copy of this work     Papers currently archived: 86,336

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Additivity of the two-dimensional Miller ideal.Otmar Spinas & Sonja Thiele - 2010 - Archive for Mathematical Logic 49 (6):617-658.
Many different covering numbers of Yorioka’s ideals.Noboru Osuga & Shizuo Kamo - 2014 - Archive for Mathematical Logic 53 (1-2):43-56.
Around splitting and reaping for partitions of ω.Hiroaki Minami - 2010 - Archive for Mathematical Logic 49 (4):501-518.
Observables and Statistical Maps.Stan Gudder - 1999 - Foundations of Physics 29 (6):877-897.
Partition reals and the consistency of t > add(R).Kyriakos Keremedis - 1993 - Mathematical Logic Quarterly 39 (1):545-550.
The cardinal coefficients of the Ideal $${{\mathcal {I}}_{f}}$$.Noboru Osuga & Shizuo Kamo - 2008 - Archive for Mathematical Logic 47 (7-8):653-671.
Partitions of large Rado graphs.M. Džamonja, J. A. Larson & W. J. Mitchell - 2009 - Archive for Mathematical Logic 48 (6):579-606.
Degrees of difficulty of generalized r.e. separating classes.Douglas Cenzer & Peter G. Hinman - 2008 - Archive for Mathematical Logic 46 (7-8):629-647.
Weak partition properties on trees.Michael Hrušák, Petr Simon & Ondřej Zindulka - 2013 - Archive for Mathematical Logic 52 (5-6):543-567.


Added to PP

27 (#484,123)

6 months
1 (#866,649)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Set Theory.T. Jech - 2005 - Bulletin of Symbolic Logic 11 (2):243-245.

Add more references